Advances in Differential Equations
Volume 8

The mixed Cauchy-Dirichlet problem for a viscous Hamilton-Jacobi equation

  • Said Benachour and Simona Dabuleanu

    Volume 8, 2003, pages 1409-1452

Boundary layer for a penalization method for viscous incompressible flow

On local controllability of Navier-Stokes equations

Analysis of strong solutions for the equations modeling the motion of a rigid-fluid system in a bounded domain

Wentzell boundary conditions in the context of Dirichlet forms

Ultracontractivity and convergence to equilibrium for supercritical quasilinear parabolic equations on Riemannian manifolds

  • Matteo Bonforte, Fabio Cipriani, and Gabriele Grillo

    Volume 8, 2003, pages 843-872

Stability for a system of wave equations of Kirchhoff with coupled nonlinear and boundary conditions of memory type

Remarks on the Dirichlet and state-constraint problems for quasilinear parabolic equations

Weak and strong maximum principles for semicontinuous functions

Generalized characteristics and the uniqueness of entropy solutions to zero-pressure gas dynamics

On the solutions of the renormalized equations at all orders

Classifying smooth supersolutions for a general class of elliptic boundary value problems

Homoclinic orbits of slowly periodically forced and weakly damped beams resting on weakly elastic bearings

  • Flaviano Battelli and Michal Fečkan

    Volume 8, 2003, pages 1043-1080

On subcriticality assumptions for the existence of ground states of quasilinear elliptic equations

  • Alberto Ferrero and Filippo Gazzola

    Volume 8, 2003, pages 1081-1106

Multiple solutions for perturbed indefinite semilinear elliptic equations

  • Paola Magrone and Silvia Mataloni

    Volume 8, 2003, pages 1107-1124

Study of self-similarity for the fast-diffusion equation

  • Raúl Ferreira and Juan Luis Vázquez

    Volume 8, 2003, pages 1125-1152

Nonlinear degenerate prabolic equations with singular lower-order term

  • Jerome A. Goldstein and Ismail Kombe

    Volume 8, 2003, pages 1153-1192

Null-form estimates and nonlinear waves

Existence and nonexistence of nontrivial solutions of semilinear fourth- and sixth-order differential equations

  • Julia V. Chaparova, Lambertus A. Peletier, and Stepan A. Tersian

    Volume 8, 2003, pages 1237-1258

Exact estimates for the classical solutions to the free-boundary problem in the Hele-Shaw cell

  • Stanislav Antontsev, César Gonçalves, and Anvarbek Meirmanov

    Volume 8, 2003, pages 1259-1280

A transmission problem for fluid-structure interaction in the exterior of a thin domain

Existence and multiplicity results for a class of Schrödinger equations with indefinite nonlinearities

  • David G. Costa and Hossein Tehrani

    Volume 8, 2003, pages 1319-1340

Continuity of weak solutions of a singular parabolic equation

  • Ugo Gianazza and Vincenzo Vespri

    Volume 8, 2003, pages 1341-1376

Existence and uniqueness for $L^1$ data of some elliptic equations with natural growth

On a class of singular elliptic problems with first order terms

Travelling fronts for monostable reaction-diffusion systems with gradient-dependence

Bifurcation results for quasilinear elliptic systems

  • N. M. Stavrakakis and N. B. Zographopoulos

    Volume 8, 2003, pages 315-336

A homotopy along $p$ for systems with a vector $p$-Laplace operator

  • M. García-Huidobro, R. Manásevich, and J. R. Ward

    Volume 8, 2003, pages 337-356

Weighted $L^q$-Helmholtz decompositions in infinite cylinders and in infinite layers

On time-local solvability of the Navier-Stokes equations in Besov spaces

Some parabolic problems with unbounded coefficients of nonhomogeneous rates

  • Radjesvarane Alexandre, M. Assunta Pozio, and Alice Simon

    Volume 8, 2003, pages 413-442

Exponential stabilization of a coupled system of Korteweg-de Vries equations with localized damping

  • E. Bisognin, V. Bisognin, and G. Perla Menzala

    Volume 8, 2003, pages 443-469

Exact boundary controllability in thermoelasticity with memory

  • Jaime E. Muñoz Rivera and Maria Grazia Naso

    Volume 8, 2003, pages 471-490

Decomposition of spectral asymptotics for Sturm-Liouville equations with a turning point

  • Paul A. Binding, Patrick J. Browne, and Bruce A. Watson

    Volume 8, 2003, pages 491-511

A priori estimates for nonlinear elliptic complexes

  • Tadeusz Iwaniec, Lucia Migliaccio, Gioconda Moscariello, and Antonia Passarelli di Napoli

    Volume 8, 2003, pages 513-546

Concentration phenomena in elliptic problems with critical and supercritical growth

Some near critical problems

Semilinear wave equations on the Schwarzschild manifold. I. Local decay estimates

Universal blow-up rates for a semilinear heat equation and applications

A family of sharp inequalities for Sobolev functions

The regular attractor for the reaction-diffusion system with a nonlinearity rapidly oscillating in time and its averaging

Hamilton-Jacobi equations with measurable dependence on the state variable

  • Fabio Camilli and Antonio Siconolfi

    Volume 8, 2003, pages 733-768

Nonlinear eigenvalue problems arising in earthquake initiation

  • Ioan R. Ionescu and Vicenţiu Rădulescu

    Volume 8, 2003, pages 769-786

Blowup behavior of solutions to the rescaled Jäger-Luckhaus system

Stability of stationary waves for a quasilinear Schrödinger equation in space dimension 2

A uniform convergence theorem for singular limit eigenvalue problems

On the instability of solitary waves solutions of the generalized Benjamin equation

The Cahn-Hilliard equation with dynamic boundary conditions

On the structure of positive radial solutions for quasilinear equations in annular domains

Homotopy invariance of parameter-dependent domains and perturbation theory for maximal monotone and $m$-accretive operators in Banach spaces

  • Athanassios G. Kartsatos and Jing Lin

    Volume 8, 2003, pages 129-160

Asymptotic behaviour of solutions of the equation $u_t = \Delta \log \, u$ near the extinction time

Optimal estimates of norms of fast controls in exact null controllability of two non-classical abstract parabolic systems

Global solutions to a generalized Cahn-Hilliard equation with viscosity

  • Elena Bonetti, Wolfgang Dreyer, and Giulio Schimperna

    Volume 8, 2003, pages 231-256